# SDR EVCA072622

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N24AE
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 29,779 hours, 41,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 206033099181
- Condition: Corroded
- Location: Aft Lower Shell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOUBLER CORROSION DAMAGE ON THE LEFT-HAND SIDE AFT LOWER SHELL: FWD EDGE. THE DAMAGE IS AT LBL:19.75 TO LBL:22.75, STA:121.44 THRU STA:122.94, WL:
